MathSciNet Relay Station
MathSciNet bibliographic data
MR1727204 (2001i:32028) 32J18 (14C17 32Q99 57M12 57R20)
Izawa, Takeshi Chern number formula for ramified coverings. J. Math. Soc. Japan 52 (2000), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement